# SDR DALA2021041602227

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,144 hours, 41,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 3 AND 9 OCLOCK POSITION AND SCRATCHES ON FITTING BTW 2, 5 AND 11 OCLOCK POSITION, HOLE #2 CORROSION ON SKIN AND FITTING ALL HOLE DIAMETER, HOLE #4 CORROSION ON SKIN AND FITTING BTW 7 TO 2 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 12 TO 7 OCLOCK POSITION, HOLE #6 CORROSION ON SKIN AND FITTING BTW 6 TO 2 OCLOCK POSITION AND SCRATCH ON SKIN BTW 5 OCLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 12 TO 10 OCLOCK POSITION, HOLE #9 CORROSION ON SKIN AND FITTING BTW 2 TO 7 AND 9 TO 12 O?CLOCK POSITION, HOLE #10 SCRATCH ON FITTING BTW 1 OCLOCK POSITION PER CARD. (1780874)
